# SDR MYWA970033

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Idd
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 17748 - UPON ROUTINE PRE-FLIGHT EMERGENCY LIGHTING SYSTEM INSPECTION FOUND LEFT OVERWING ASSEMBLY NOT TO ILLUMINATE UPON SYSTEM ACTIVATION.  FOUND LEFT EMERGENCY BATTERY PACK TO BE AT FAULT FOR THE OVERWING POSITION, REPLACED BATTERY PACK AS REQUIRED.  OPERATIONAL CHECK NORMAL 33-50-0.  (X)
